# SDR SWAA2022062420598

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 8,871 hours, 4,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MT 825-370-00-01 FLIGHT DECK EMERGENCY EQUIPMENT. FOUND FLASHLIGHT TESTING BAD. / [01] R/R COCKPIT FLASHLIGHT PER AMM 25-64-00. OPS GOOD.
